# SDR 9610583214

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079015
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AFTER PLACING THE LANDING GEAR HANDLE IN THE UP POSITION, THE LANDING GEAR DID NOT RETRACT WHILE THE GEAR DOORS INDICATED OPEN.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 LANDING GEAR CONTROL INTERFACE UNIT AND THE LANDING GEAR SELECTOR VALVE, OPERATIONAL CHECK OK.
